Nonunimodular ring groups and Hopf–von Neumann algebras
Doklady Akademii Nauk, Tome 211 (1973) no. 5, pp. 1031-1034
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_211_5_a4,
author = {L. I. Vainerman and G. I. Kats},
title = {Nonunimodular ring groups and {Hopf{\textendash}von} {Neumann} algebras},
journal = {Doklady Akademii Nauk},
pages = {1031--1034},
year = {1973},
volume = {211},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_211_5_a4/}
}
L. I. Vainerman; G. I. Kats. Nonunimodular ring groups and Hopf–von Neumann algebras. Doklady Akademii Nauk, Tome 211 (1973) no. 5, pp. 1031-1034. http://geodesic.mathdoc.fr/item/DAN_1973_211_5_a4/